MathSciNet Relay Station
MathSciNet bibliographic data
MR871633 14K05 (14F05)
Ohbuchi, Akira Some remarks on ample line bundles on abelian varieties. Manuscripta Math. 57 (1987), no. 2, 225–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement